MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 13, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 13, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVTWH13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).(b)(6).Pma/510(k) number: k133339.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant was received with the mount unattached.The clinician reattached the mount to the implant and attempted to place the implant.While transporting implant to the patient's mouth the implant fell to the floor from mount.
 
Additional Manufacturer Narrative
One (1) imp, tsv, 4.7, 13, mtxf, mg, ha (tsvtwh13) was returned for investigation.Visual evaluation of the as returned product identified minor signs of use.Functional testing to recreate the reported event; verified the implant & mount engages/disengages as intended.No malfunction.Additionally, the customer initially reported that the mount and the implant were disengaged from each other.However, that event could not be verified, as the customer also reported re-attaching the mount to the implant, in an attempt to place the implant during surgery, then later allegedly, the customer claimed the implant fell while transporting the implant to the patient mouth.The coob is non-verifiable as the conditions of the device when delivered could not be verified.Pre-existing patient factors, x-ray, tooth locations are not relevant to the reported event.The customer did not provide any pictures.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1250012).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1250012) for similar events and no other complaint was identified.February post market trending was reviewed and there were no actionable events or corrective actions for the reported event (disengaged) or product (tsvtwh13).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction could not be verified, and the reported event was non-verifiable with the information provided.Additionally, the customer initially reported that the mount and the implant were disengaged from each other.However, that event could not be verified, as the customer also reported re-attaching the mount to the implant, in an attempt to place the implant during surgery, then later allegedly, the customer claimed the implant fell while transporting the implant to the patient mouth.The coob is non-verifiable.The following sections have been updated: h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7, 13, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16250732
Report Number0002023141-2023-00346
Device Sequence Number6605819
Product Code DZE
UDI-Device Identifier00889024344365
UDI-Public(01)00889024344365(17)270117(10)1250012
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSVTWH13
Device Catalogue NumberTSVTWH13
Device Lot Number1250012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown